# SDR TWAA0010410

- Difficulty date: June 23, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 44,803 hours, 22,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C ON LT WING A SMALL PUNCTURE WAS FOUND IN AFT INBD T/E PANEL ON LOWER SURFACE.  REPAIRED PANEL PER SRM 57-04 PAGE 1, SRM 51-70-2 PAGE 95, AND SRM 51-90-0 PAGE 11.  --CLOSED---
